# SDR USAASB98199

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 2613 · Overheat Detection
- Part: Harness
- Part number: 6131508551
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: F, E, A

## Discrepancy

IAH - FLT 1934 - SHORTLY AFTER TAKEOFF, THE NR 2 ENGINE OVERHEAT LIGHT AND THE MASTER CAUTION LIGHT ILLUMINATED.  CREW WENT THROUGH EMERGENCY PROCEDURES, DISCHARGED BOTH ENGINE FIRE BOTTLES AND SHUT DOWN THE NR 2 ENGINE.  FLIGHT RETURNED TO FIELD AT IAH AND LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 17 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE CORE HARNESS AND THE TWO ENGINE FIRE BOTTLES.  OPERATIONAL CHECK GOOD.  (M)
